# SDR DL76S971018

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Worn
- Location: Rt Aileron
- Component: 2828001009
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RT I/B AILERON POSITION VARIES BETWEEN 30 TO 50 DEGREES GREATER THAN LEFT I/B AILERON.  OCCASIONALLY GREATER THAN 50 DEGREES DEFLECTION OBSERVED, THIS OCCURED DURING ALL PHASES OF FLT.  MADE INFLT CK FOR POSSIBLE SPOILER FLOAT NEGATIVE RESULTS.  REPLACED RT INBOARD AILERON ACUATOR FOR BYPASSING AND REPLACED RT I/B AILERON O/B ACTUATOR AND LINKAGE ASSY FOR EXCESSIVE LOOSENESS RIGGED ON OP CHECK REF M/M 27-11-48-2.
